A 29-year-old member asked:
What is the best way to treat cough that is a side effect of cozaar (losartan)?
1 doctor answer • 1 doctor weighed in
Specializes in Clinical Lipidology
Doesn't add up: Cozaar is the trade name for losartan, which is a BP med in the arb (angiotensin receptor blocker) class. That class does not have cough as a side effect. The angiotensin converting enzyme (ace) inhibitors may have cough as a side effect but not the arb's. If you hava chronic cough on losartan (cozaar) you should talk to your doctor and find the cause: gerd?, asthma?
Created for people with ongoing healthcare needs but benefits everyone.
5.9k viewsAnswered >2 years ago
Last updated Jan 16, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.